# SDR CA140326019

- Difficulty date: March 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 2,210 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Lt Engine
- Part time: 491 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HR INSPECTION, OIL LEAK WAS NOTED AT THE FRONT OF THE ENGINE.  INVESTIGATION FOR SOURCE OF OIL LEAK LED TO DISCOVERY OF CRACK IN CASE FROM BASE OF NR 3 CYLINDER, FORWARD AND DOWNWARD BEHIND STARTER.
